Volume 13, Issue 3
A Note on the p-Laplacian Equation with Singular Coefficients

Youdong Zeng & Zuchi Chen

DOI:

J. Part. Diff. Eq., 13 (2000), pp. 235-242.

Published online: 2000-08

Preview Full PDF 0 360
Export citation
  • Abstract

We consider the solvability of the Dirichlet problem in a unit n-ball for the p-Laplacian equation with singular coefficients which are singular not only as |x| tends to 1 but also as |x| tends to 0. The existence and regularity of positive radial solutions are proved under some conditions related to parameters p, r, λ and q.

  • Keywords

Positive radial solution singular coefficient p-Laplacian equation

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-13-235, author = {}, title = {A Note on the p-Laplacian Equation with Singular Coefficients}, journal = {Journal of Partial Differential Equations}, year = {2000}, volume = {13}, number = {3}, pages = {235--242}, abstract = { We consider the solvability of the Dirichlet problem in a unit n-ball for the p-Laplacian equation with singular coefficients which are singular not only as |x| tends to 1 but also as |x| tends to 0. The existence and regularity of positive radial solutions are proved under some conditions related to parameters p, r, λ and q.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5510.html} }
Copy to clipboard
The citation has been copied to your clipboard